MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X3.5, 3MM; HEALING ABUTMENT

ZIMMER DENTAL HEAL COLLAR 3.5X3.5, 3MM; HEALING ABUTMENT
Model Number HC333
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Age and date of birth unknown / not provided.Weight unknown / not provided.
 
Event or Problem Description
It was reported that the healing abutment screw is defective, it cannot be screwed.Implant remains placed.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).One heal collar 3.5x3.5, 3mm (hc333) were returned for investigation.However, the implant was not returned because there is no malfunction with it.Visual evaluation of the as returned products identified some signs of use and wear around the threads.Functional testing to recreate the reported event could be performed by using in-house compatible implant and the abutment threaded normal as its intended.Patient pre-existing condition is unknown due to limited information provided by customer.Tooth location is #14 (fdi).However, the devices were removed same day due to the issue found as reported in the complaint.X-ray or picture image was not provided.Documents reviewed: instructions for use ¿ zimmer dental healing collars, healing screws, surgical cover screws, temporary gingival cuffs, and temporary abutments for use with zimmer dental implant systems, ifu9658 rev 2-10/19.Information identified: indications and warnings (pages 1 & 2) dhr review was completed for the subject lot number 2019050889.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review by lot number (2019050889) was performed for similar events and no other similar complaint was identified.Monthly post market trending was reviewed and there were no actionable events or corrective actions for the reported event (does not seat) or product (hc333).Therefore, based on the available information, device malfunction did not occur and the reported event was unconfirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
HEAL COLLAR 3.5X3.5, 3MM
Common Device Name
HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11138885
Report Number0002023141-2021-00050
Device Sequence Number846293
Product Code NHA
UDI-Device Identifier00889024014978
UDI-Public(01)00889024014978(17)240514(10)2019050889(241)HC333
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2024
Device Model NumberHC333
Device Catalogue NumberHC333
Device Lot Number2019050889
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1